# SDR ASAA2019111331339

- Difficulty date: November 13, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 23,990 hours, 7,781 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 457311382
- Part serial: EM165181
- Condition: Leaking
- Location: Nr 2 Eng Oil
- Part time: 23,934 hours, 7,761 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

#2 ENGINE LEAKING FUEL. GROUNDED - YES. ALTERNATE DEACTIVATION PROCEDURE USED CHAPTER 5 TABLE 3 ITEM 8. REMOVED AND REPLACED #2 ENG MAIN OIL/FUEL HEAT EXCHANGER AND SERVO FUEL REF B737-900 AMM 79-21-02-400-801-F00 & AMM 73-11-07-400-801-F00. TEST 3A PASSED NO LK'S NOTED GROUND VERIFICATION CK'S GOOD. ALTERNATE DEACTIVATION PROCEDURE REVERSED CLEARED PLT.
